Active Filters

  • (-) Journal = Journal of Animal Ecology
Search Results 21 - 22 of 22
Select Page
The convergence in growth of foliage-chewing insect species on individual mountain birch trees
Hanhimäki, S., Senn, J., & Haukioja, E. (1995). The convergence in growth of foliage-chewing insect species on individual mountain birch trees. Journal of Animal Ecology, 64(5), 543-552. https://doi.org/10.2307/5798
Performance of insect herbivores on hybridising trees: the case of the subarctic birches
Hanhimäki, S., Senn, J., & Haukioja, E. (1994). Performance of insect herbivores on hybridising trees: the case of the subarctic birches. Journal of Animal Ecology, 63(1), 163-175. https://doi.org/10.2307/5592